EconPapers    
Economics at your fingertips  
 

Quasi-Bayesian Model Selection

Atsushi Inoue and Mototsugu Shintani

No 1402, Departmental Working Papers from Southern Methodist University, Department of Economics

Abstract: In this paper we establish the consistency of the model selection criterion based on the quasi-marginal likelihood obtained from Laplace-type estimators (LTE). We consider cases in which parameters are strongly identified, weakly identified and partially identified. Our Monte Carlo results confirm our consistency results. Our proposed procedure is applied to select among monetary macroeconomic models using US data.

Keywords: Consistent Model Selection; Laplace-Type Estimators; Marginal Likelihood. (search for similar items in EconPapers)
JEL-codes: C32 C36 C52 (search for similar items in EconPapers)
Date: 2014-02
New Economics Papers: this item is included in nep-ecm and nep-ore
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://ftp1.economics.smu.edu/WorkingPapers/2014/INOUE/INOUE-2014-02.pdf (application/pdf)

Related works:
Journal Article: Quasi‐Bayesian model selection (2018) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:smu:ecowpa:1402

Access Statistics for this paper

More papers in Departmental Working Papers from Southern Methodist University, Department of Economics Department of Economics, P.O. Box 750496, Southern Methodist University, Dallas, TX 75275-0496.
Bibliographic data for series maintained by Ömer Özak ().

 
Page updated 2025-04-01
Handle: RePEc:smu:ecowpa:1402